# SDR SWAA2021082307335

- Difficulty date: August 14, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT AS PER REFERENCE B737 AMM 33-51-04-960-801. PERFORMED OPERATIONAL TEST; NORMAL OPERATION.; [02] VERIFIED STEP 1.
